# SDR DALA13042895808

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 38,719 hours, 12,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY CHECK,  FOUND BATTERY PACK NOT HOLDING CHARGE. R & R BATTERY PACK IAW AMM 33-51.  OPS CHECKED OK.
